How likely are side effects eg droopy eyelid on botox for crows feet?

I am about to brave botox on my crows feet for the first time and am terrified of side-effects which will disfigure my face - I will be going to a reputable clinic for it, so would a side effect be unlikely as long as the doctors are experienced?
Asked by Katia77
Report

5 answers

StamfordAesthetics
The undesirable side effects you describe are uncommon and usually result from inaccurate injection into the wrong muscle group.
At Stamford Aesthetics we recommend you choose to have it done by a sub-specialised facial cosmetic surgeon, who will have a detailed understanding of the intricate, multilayered anatomy of the face, even for simple botox injections. Afterall, this is you face we are dealing with and you need to look after it!
Search Treatwell for Cosmetic Injectables near you
lirio
Hi Katia, I'm beauty therapist, I work with a qualified doctor does botox, all my clients are very happy with the botox.
He uses 2 types of botox, Dysport and Botox.
Indulgencebeauty
Getting a brow or eye lid ptosis (droop) is unlikely when treating the crows feet - it is normally associated with injections for frown lines - and normally because of movement of the toxin into surrounding muscles, this ,may be due to poor injecting technique or movement of the toxin after injection (for a few days) such as with facials, massage, skin care application etc. You are right to make sure your Doctor or Nurse is an experienced injector and that they are qualified and have had appropriate training to do the treatments. I’m sure you will be delighted with the results.
DrAnnaHemming
Hi Katia.
The area which causes the droopy eyelid is injections into the area immediately above the mediolateral area of the eye brow. This allows the muscle to droop and should be avoided. With crows feet the area ia far away from the 'danger area' and should not cause a problem with treatment.
If you did consider the treatment of the frown or forehead you just need to make sure your treatment is conducted professionally and the statistics are very favourable. I agree about 1-3% get a droop and most who feel that have one are experiencing the sensation caused by the botox causing some increased pressure on the brow where the muscle can no longer contract.
If you wish to go ahead with treatment your doctor can go into further details with you.
face-clinic-london
Botox is a very safe and effective treatment. There are no permanent side effects from Botox and any adverse effects will wear off. The risk of drooping of the eyebrow is small between 1-3% and with a skilled and experienced injector it should be a small risk. If you were to get drooping of the eyebrow, it may last for a few weeks between 1 and 4 weeks and the drooping can be minimised with an eyedrop which a doctor can prescribe. So there is no need to worry about this. It is good to run through all your concerns with the doctor before you have your treatment.